Variétés abéliennes réelles et toupie de Kowalevski
Compositio Mathematica, Volume 87 (1993) no. 2, p. 153-229
@article{CM_1993__87_2_153_0,
     author = {Audin, Mich\`ele and Silhol, Robert},
     title = {Vari\'et\'es ab\'eliennes r\'eelles et toupie de Kowalevski},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {87},
     number = {2},
     year = {1993},
     pages = {153-229},
     zbl = {0774.58012},
     mrnumber = {1219634},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1993__87_2_153_0}
}
Audin, Michele; Silhol, Robert. Variétés abéliennes réelles et toupie de Kowalevski. Compositio Mathematica, Volume 87 (1993) no. 2, pp. 153-229. http://www.numdam.org/item/CM_1993__87_2_153_0/

[1] M. Adler, P. Van Moerbeke: Completely integrable systems, euclidian Lie algebras and curves, et Linearization of hamiltonian systems, Jacobi varieties and representation theory, Advances in Math. 38 (1980), 267-317 et 318-379. | MR 597730 | Zbl 0455.58010

[2] M. Adler and P. van Moerbeke: The Kowalevski and Hénon-Heiles motions as Manakov geodesic flows on SO(4) - a two-dimensional family of Lax pairs, Comm. Math. Phys. 113 (1988), 659-700. | MR 923636 | Zbl 0647.58022

[3] P. Appell: Traité de mécanique rationnelle, vol. II, Gauthier-Villars, Paris, 1931.

[4] G.G. Appelrot, Non Totally Symmetric Gyroscopes, Moscow 1940.

[5] V.I. Arnold: Méthodes Mathématiques de la Mécanique Classique, MIR, Moscou, 1974. | Zbl 0385.70001

[6] M. Audin: The Topology of Torus Actions on Symplectic Manifolds, Progress in Math. 93, Birkhäuser, 1991. | MR 1106194 | Zbl 0726.57029

[7] A.I. Bobenko, A.G. Reyman, M.A. Semenov-Tian-Shansky: The Kowalevski top 99 years later: A Lax pair, generalizations and explicit solutions, Commun. Math. Phys. 122 (1989), 321-354. | MR 994508 | Zbl 0819.58013

[8] A. Comessatti: Sulle varietà abeliane reale I e II, Ann. Mat. Puro Appl. 2 (1924), 67-106 et 4 (1926), 27-71. | JFM 51.0294.02

[9] H. Farkas and I. Kra: Riemann Surfaces, Graduate texts in Math. 71, Springer, 1980. | MR 583745 | Zbl 0475.30001

[10] J.D. Fay: Theta functions on Riemann surfaces, Lecture Notes in Mathematics, Springer, 392, 1973. | MR 335789 | Zbl 0281.30013

[11] A.T. Fomenko: The topology of surfaces of constant energy in integrable hamiltonian systems and obstructions to integrability, Math. USSR Izvestya 29 (1987), 629-658. | Zbl 0649.58019

[12] A.T. Fomenko: Integrability and Nonintegrability in Geometry and Mechanics, Math. and its Applications, Kluwer, 1988. | MR 973403 | Zbl 0675.58018

[13] J.-P. Françoise and R. Silhol: Real abelian varieties and the singularities of an integrable hamiltonian system, Real analytic and algebraic geometry, Lecture Notes in Mathematics, 1420, 1990. | Zbl 0697.58024

[14] V.V. Golubev: Lectures on Integration of the Equations of Motion of a Rigid Body about a Fixed Point, Israel program for scientific translations, Haifa, 1960. | MR 116511 | Zbl 0122.18701

[15] P.A. Griffiths: Linearizing flows and a cohomological interpretation of Lax equations, Amer. J. Math. 107 (1985), 1445-1483. | MR 815768 | Zbl 0585.58028

[16] B. Gross and J. Harris: Real algebraic curves, Ann. Sci. Ec. Norm. Sup. 14 (1981), 157-182. | Numdam | MR 631748 | Zbl 0533.14011

[17] L. Haine: Geodesic flow on SO(4) and abelian surfaces, Math. Ann. 263 (1983), 435-472. | MR 707241 | Zbl 0521.58042

[18] E. Horozov and P. Van Moerbeke: The full geometry of Kowalevski's top and (1, 2)-abelian surfaces, Comm. Pure and Appl. Math. 42 (1989), 357-407. | MR 990136 | Zbl 0689.58020

[19] M.P. Kharlamov: Bifurcation of common levels of first integrals of the Kowalevskaya problem, PMN U.S.S.R. 47 (1983), 737-743. | MR 786376 | Zbl 0579.70003

[20] S. Kowalevski: Sur le problème de la rotation d'un corps solide autour d'un point fixe, Acta Math. 12 (1889), 177-232. | JFM 21.0935.01

[21] S.V. Manakov: Note on the integration of Euler's equations of the dynamics of an n-dimensional rigid body, Funct. Anal. Appl. 11 (1976), 328-329. | Zbl 0358.70004

[22] T. Ratiu and P. van Moerbeke: The Lagrange rigid body motion, Ann. Institut Fourier 33 (1982), 211-234. | Numdam | MR 658949 | Zbl 0466.58020

[23] A.G. Reiman: Integrable hamiltonian systems connected with graded Lie algebras, J. Soviet Math. 19 (1982), 1507-1545. | Zbl 0554.70010

[24] M. Seppala and R. Silhol: Moduli spaces for real algebraic curves and real abelian varieties, Math. Z. 201 (1989), 151-165. | MR 997218 | Zbl 0645.14012

[25] J.-P. Serre: Groupes Algébriques et Corps de Classes, Hermann, Paris, 1959. | Zbl 0097.35604

[26] R. Silhol: Real algebraic surfaces, Lecture Notes in Mathematics, Springer, 1392, 1989. | MR 1015720 | Zbl 0691.14010

[27] R. Silhol: Compactifications of real moduli spaces in real algebraic geometry, Invent. Math. 107 (1992), 151-202. | MR 1135469 | Zbl 0777.14014

[28] J.-L. Verdier: Algèbres de Lie, systèmes hamiltoniens, courbes algébriques, Séminaire Bourbaki, Springer (1980), 85-94. | Numdam | MR 647490 | Zbl 0492.58014

[29] A. Weil: Euler and the Jacobians of elliptic curves, arithmetic and geometry, papers dedicated to Shafarevich, Progress in Math., Birkhäuser, 1983. | MR 717601 | Zbl 0554.01014